# SDR MWEA99082

- Difficulty date: March 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Part number: 113317
- Condition: Detached
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BDL - FLT 49 - THE GALLEY DOOR SLIDE CAME OUT OF COVER.  MTC REINSTALLED GALLEY DOOR SLIDE.  (X)
